| Model Number |
1845020 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: analysis found that not able to confirm reported fault.Difficult to insert tool into the attachment.Lock twist found jammed.Bearings are broken and corroded.Output drive shaft assembly found corroded.Not able to perform pre repair temperature test.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during pre op the indigo attachment was overheating in less than a minute and locking issue.The indigo drill was working fine with another indigo attachment.There was no patient involved.